Some stability results for the solutions of certain fourth order delay differential equations


Tunc C.

8th International Conference on Nonlinear Functional Analysis and Applications, Chinju, South Korea, 9 - 13 August 2004, vol.4, pp.133-140 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 4
  • City: Chinju
  • Country: South Korea
  • Page Numbers: pp.133-140

Abstract

In this paper, sufficient conditions are established for the asymptotic stability of zero solutions of the fourth order non - linear differential equations with delays